# SDR SWAA2017112818053

- Difficulty date: October 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR STRUCTURE FLOOR TRACK CRACKED AT BS 460, RBL 13.84.  R&R FLOOR TRACK PER SRM AND DWG.
